MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SM-5624
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of product.The visual inspection of the samples had acceptable results.Functional testing could not be performed because the returned samples had passed their expiration date.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.
 
Event or Problem Description
According to the reporter, several customers showed allergic reaction.

Brand Name
BIOSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
60 middletown ave
north haven CT 06473
MDR Report Key7495837
Report Number1219930-2018-02501
Device Sequence Number19186656
Product Code GAM
UDI-Device Identifier10884521033047
UDI-Public10884521033047
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSM-5624
Device Catalogue NumberSM-5624
Device Lot NumberB1H0707X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1